Answer
Feb 13, 2025 - 11:49 AM
The active ingredients are 60 mg of fexofenadine hydrochloride for immediate release and 120 mg of pseudoephedrine hydrochloride for extended release. These ingredients help alleviate allergy symptoms by acting as an antihistamine and decongestant, providing relief from symptoms such as runny nose, sneezing, and congestion.